On the robustness of short–term interest rate models
Sirimon Treepongkaruna and
Stephen Gray
Accounting and Finance, 2003, vol. 43, issue 1, 87-121
Abstract:
This paper investigates the robustness of a range of short–term interest rate models. We examine the robustness of these models over different data sets, time periods, sampling frequencies, and estimation techniques. We examine a range of popular one–factor models that allow the conditional mean (drift) and conditional variance (diffusion) to be functions of the current short rate. We find that parameter estimates are highly sensitive to all of these factors in the eight countries that we examine. Since parameter estimates are not robust, these models should be used with caution in practice.
Date: 2003
References: Add references at CitEc
Citations: View citations in EconPapers (13)
Downloads: (external link)
https://doi.org/10.1111/1467-629X.00084
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:acctfi:v:43:y:2003:i:1:p:87-121
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0810-5391
Access Statistics for this article
Accounting and Finance is currently edited by Robert Faff
More articles in Accounting and Finance from Accounting and Finance Association of Australia and New Zealand Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().